# SDR DHL2006762523

- Difficulty date: June 26, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING TE UPPER PANEL DELAMINATED AT LWBL 88 BS 889 IN/SQ WITH NO CRACKS EVIDENT IN OUTER SKIN.  CUT OUT DELAMINATED AREA ON UPPER SKIN OF L/WING TE PANEL APPROX 10" DIA.  FABRICATED DOUBLER 14" DIA FROM .016" 7075T6 PO# 526029 AND BONDED.  REMOVED SECTION OF CORE 10"DIA AND POTTED IN NEW SECTION OF CORE 10" DIA DUR-5052-44-3/16-N-E .500.  CUT OUT DELAMINATED AREA OF LOWER SKIN 10".  FABRICATED DOUBLER 14" DIA FROM .012" 7075T6 PO NR 5347162 AND BONDED, CLEANED, PRIMED, AND SEALED IAW B727 SRM 51-40-24 FIG1.  INSTALLED L/WING TE UPPER PANEL AT LWBL 88 BS 889 IAW B727 SRM 51-30-2.
